# SDR USAA951161

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1174
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND LEVEL 1 CORROSION LEFT OUTBOARD SEAT TRACK AT STATION 1174 PREVIOUSLY REWORKED CORROSION TASK NR 05853302.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG F.  (M)
